Next Article in Journal
Determination of Complex Dielectric Permittivity of Loss Materials at Microwave Frequencies
Previous Article in Journal
Determination of Friction Coefficient at Journal Bearings by Experimental and by Means of Artificial Neural Networks Method
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2005, 10(2), 193-201; doi:10.3390/mca10020193

The Sine and Cosine Rules for Pure Triangles on the Dual Lorentzian Unit Sphere

Department of Mathematics, Faculty of Science, University of Celal Bayar, Muradiye Campus,45047, Manisa, Turkey
Published: 1 August 2005
Download PDF [215 KB, uploaded 31 March 2016]

Abstract

In this work, we proved the sine and cosine rules for a spherical pure triangle on the dual Lorentzian unit sphere S ˜ 1 2 in the dual Lorentzian space D13.
Keywords: Dual Lorentzian space; dual unit sphere; spacelike and timelike vectors Dual Lorentzian space; dual unit sphere; spacelike and timelike vectors
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Kazaz, M. The Sine and Cosine Rules for Pure Triangles on the Dual Lorentzian Unit Sphere. Math. Comput. Appl. 2005, 10, 193-201.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top